MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-KALAMAZOO ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1240
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently, the health impact and potential medical intervention are unknown.This report is being filed in an abundance of caution based on an initial assessment of the event as reported.
 
Event or Problem Description
The user facility reported that the device was delaminating skin upon removal.  attempts are being made to obtain additional information about the event; no further information has been received.
 
Additional Manufacturer Narrative
H3 other text: device discarded.
 
Event or Problem Description
The user facility reported that the device was delaminating skin upon removal.  patient was referred to a dermatologist where a steroid was given to help heal the delamination.However upon a later visit to the surgeon the steroid was not helping and the reaction had spread so the surgeons brought him in for an additional wash out procedure and re-closed the wound.The patient was seen after this and seemed to be healing normally.

Brand Name
ZIP 24 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11812040
Report Number3015967359-2021-00836
Device Sequence Number17078344
Product Code KGX
UDI-Device Identifier10853114007192
UDI-Public10853114007192
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPS1240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;